# SDR DALA2018072404662

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,735 hours, 36,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SHOWS CRACKS AT TWO RIVETS JUST BELOW STRINGER S-14L, STA 1640, FIRST INDICATION ON INSIDE EMANATING FROM UNDER STRAP PROGRESSING FWD TO RADIUS AND THE SECOND INDICATION EXTERNALLY VISIBLE AND END MARKED PROGRESSING AFT FROM RIVET. TOP CRACK APPROX. .375 AND LOWER APPROX. .625 REPAIR MUST BE COMPLETED BEFORE FURTHER FLIGHT. ACCOMPLISHED REPAIR PER ERA 570000-14AD REV ORIG.
